# SDR ASAA0944372

- Difficulty date: January 16, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465492
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 767 FRAME FWD FACE IS CRACKED BETWEEN S27R AND S 28R.  REMOVED DAMAGED FRAME SHEAR TIE.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 07.
